# SDR 95ZZZM127

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 6120 · Propeller Controlling System
- Part: Reversion Relay
- Part number: M390166105L
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,853 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 3068 - PHL-LYH - ON TAKEOFF, THE RIGHT PROP DECREASED FROM 1200 RPM TO 600 RPM.  THE CREW ABORTED THE TAKEOFF WITHOUT INCIDENT.  REMOVED AND REPLACED THE ENGINE HARNESS BETWEEN P3 AND P42 AND REMOVED AND REPLACED THE REVERSION RELAY 7611-K2.
